On the isomorphism of modular lattices

S. Đ. Milić

Matematički Vesnik (1965)

  • Volume: 2(17), Issue: 32, page 153-155
  • ISSN: 0025-5165

How to cite


S. Đ. Milić. "On the isomorphism of modular lattices." Matematički Vesnik 2(17).32 (1965): 153-155. <http://eudml.org/doc/259176>.

author = {S. Đ. Milić},
journal = {Matematički Vesnik},
keywords = {ordered sets, lattices},
language = {eng},
number = {32},
pages = {153-155},
publisher = {Društvo matematičara Srbije},
title = {On the isomorphism of modular lattices},
url = {http://eudml.org/doc/259176},
volume = {2(17)},
year = {1965},

AU - S. Đ. Milić
TI - On the isomorphism of modular lattices
JO - Matematički Vesnik
PY - 1965
PB - Društvo matematičara Srbije
VL - 2(17)
IS - 32
SP - 153
EP - 155
LA - eng
KW - ordered sets, lattices
UR - http://eudml.org/doc/259176
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.